Items where Year is 1991

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors | Item Type | No Grouping
Jump to: B | C | E | F | G | H | J | K | M | R
Number of items: 15.

B

Bachem, Achim and Wottawa, Michael (1991) Ein 18512-Städte (Deutschland-)Traveling-Salesman-Problem.
Technical Report , 2 p.

Borgwardt, Karl H. and Gaffke, Norbert and Jünger, Michael and Reinelt, Gerhard (1991) Computing the Convex Hull in the Euclidean plane in Linear Expected time. DIMACS Series in Discrete Mathematics and Theorical Computer Science , pp. 91-107. DIMACS.

C

Christof, Thomas and Jünger, Michael and Reinelt, Gerhard (1991) A complete description of the travelling salesman polytope on 8 nodes.
Published in: Operations research letters : a journal of INFORMS devoted to the rapid publication of concise contributions in operations research Vol. 10 (9). pp. 497-500.

E

Euler, Reinhardt and Mahjoub, Ali R. (1991) On a Composition of Independence Systems by Circuit Identification.
Published in: Journal of combinatorial theory : Series B Vol. 53 (2). pp. 235-259.

F

Faigle, Ulrich and Kern, Walter (1991) Note on the Convergence of Simulated Annealing Algorithms.
Published in: SIAM journal on control and optimization Vol. 29 (1). pp. 153-159.

Faigle, Ulrich and Kern, Walter (1991) Some Order Dimension Bounds for Communication Complexity Problems.
Published in: Acta Informatica Vol. 28 (6). pp. 593-601.

Faßbender, Bert (1991) On a generalization of a theorem of Nash-Williams.
Published in: Journal of combinatorial theory : Series B Vol. 52 (1). pp. 42-44.

G

Grötschel, Martin and Jünger, Michael and Reinelt, Gerhard (1991) Optimal Control of plotting and drilling Machines: a Case Study.
Published in: ZOR - Methods of Operations Research (35). pp. 61-84.

H

Hochstättler, Winfried and Rieder, Jörg (1991) A Note on the Lattice of 2-Matroid-Intersections.
Published in: Archiv der Mathematik : ADM Vol. 57 (5). pp. 514-517.

Hofmeister, Michael (1991) Concrete Graph Covering Projections.
Published in: Ars combinatoria : a Canadian journal of combinatorics Vol. 32. pp. 121-127.

Hofmeister, Michael (1991) Isomorphisms and Automorphisms of Graph Coverings.
Published in: Discrete mathematics Vol. 98 (3). pp. 175-183.

J

Jünger, Michael and Reinelt, Gerhard and Zepf, Doris (1991) Computing correct Delaunay triangulations.
Published in: Computing : archives for informatics and numerical computation Vol. 47 (1). pp. 43-49.

K

Korte, Bernhard and Lovász, László and Schrader, Rainer (1991) Greedoids. Algorithms and combinatorics , 4 . Springer, Heidelberg. ISBN 3-540-18190-3

M

Middendorf, Matthias (1991) Symmetric Matroids and Connectivity Properties of Graphs.
Technical Report , 12 p.

R

Rieder, Jörg (1991) The Lattices of Matroid Bases and Exact Matroid Bases.
Published in: Archiv der Mathematik : ADM Vol. 56 (6). pp. 616-623.

This list was generated on Sat Nov 18 07:40:13 2017 CET.